# SDR NACA20230707008

- Difficulty date: July 1, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 109,495 hours, 18,580 cycles
- Engine: Ge CF680C2B6
- Engine time: 9,785 hours, 2,989 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE NO.1 ENGINE CONNECTOR D10996P POOR CONDITION. THE NO.1 ENGINE CONNECTORE D10996P REPLACED AS PER B767-300 SWPM 20-61-11 REV 82 CARRIED OUT FUEL FILTER BYPASS WARNING TEST PER 73-34-00 REV 139. FOUND SATIS.
